# SDR UPS01236308

- Difficulty date: July 1, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- Aircraft time: 59,145 hours, 51,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Sta1110-1165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CORROSION AT LAP JOINT STA 1110 TO 1165 STR4L     DAMAGE REAPIRED IAW B727-5330-0509 APPENDIX 8.3
